# SDR REXA2016032500488

- Difficulty date: March 25, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1HYD ACM PUMP CASE DRAIN FILTER MOUNT BRACKET IS CRACKED.  R & R PUMP CASE DRAIN FILLER MOUNT BRACKET IAW SRM 51-42-06 & 51-24-24.
